# SDR 7GMB0201002001467

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N386CH
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450467
- Aircraft time: 13,613 hours, 10,538 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 14563000401
- Part serial: F037772598
- Condition: Failed
- Location: Pitch Trim
- Part time: 4 hours, 4 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S PITCH TRIM SWTICH INOP.  DURING LANDING FLARE, AURAL WARNING "TRIM, TRIM, TRIM" SOUNDED REPEATEDLY. CAPTAIN'S TRIM SWITCH WAS INOP AFTER THAT.  THE TRIM INDICATOR DID NOT MOVE AT ALL DURING THE AURAL WARNING. CYCLING PITCH TRIM NR 1 CIRCUIT BREAKER IAW MX, BUT DID NOT RESOLVE THE ISSUE. REBOOTING THE ACFT DID NOT RESOLVE THE ISSUE, EITHER.  THE ACFT LANDED SAFELY AT THE DESTINATION.  PITCH TRIM SWITCH, PN 145-63000-401 WAS REPLACED WITH NEW.  OPS CHECKED GOOD.
